MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE
Catalog Number NTLC55
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/10/2025.D4: batch #176d81.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ntlc55 device was received with the anvil partially detached on the distal end and the anvil post on this area appears to be damaged as if the anvil was pulled out of the device.A reload was returned along with the device and it had the proximal 2 drivers up with partially formed staples in the pockets, the remaining drivers down with staples present and the swing tab in the locked position.In addition, the reload swing tab was reset in order to fire the cartridge.The device was tested with the returned reload and fired without any difficulties.The staple line was complete, and the staples meet the staple form release criteria.The event reported was confirmed and due to the condition of the anvil, the reported complaint was confirmed by an external cause as improper handling.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.For the drivers up, it should be noted that the reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 176d81, and no non-conformances related to the reported complaint condition were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the firing knob was stiff, so it could not be fired.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
55MM SELECTABLE NEW TLC
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key23772286
Report Number3005075853-2025-09370
Device Sequence Number10562791
Product Code GDW
UDI-Device Identifier10705036002611
UDI-Public(01)10705036002611(17)290831(10)176D81
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC55
Device Lot Number176D81
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SR55
Patient SexUnknown